The Mathematical Intelligencer

, Volume 34, Issue 1, pp 34–41

The Mondee Gills Game

Open Access
Mathematical Entertainments Michael Kleber and Ravi Vakil, Editors

DOI: 10.1007/s00283-011-9253-0

Cite this article as:
Gnedin, S. Math Intelligencer (2012) 34: 34. doi:10.1007/s00283-011-9253-0
Download to read the full article text

Copyright information

© The Author(s) 2011

Authors and Affiliations

  1. 1.Department of MathematicsUtrecht UniversityUtrechtThe Netherlands

Personalised recommendations